Alert archive / Missouri / River Flood Warnings in 2020

River Flood Warning 159, NWS St. Louis, MO

June 5, 2020Cole County, Osage County, Missouri

NWS St. Louis, MO issued this river flood warning at Jun 5, 2020, 11:18 AM CDT for Cole County, Osage County, Missouri. It was in force for 47 hr.

The area

The outline as issued.

The facts

Issued
Jun 5, 2020, 11:18 AM CDT (16:18 UTC)
Expired
Jun 7, 2020, 10:18 AM CDT
In force
47 hr
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Flood severity
Minor

Counties Cole County, MO, Osage County, MO

The radar

The St Louis radar (KLSX), 118 km from the middle of the area, began a volume at 16:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Osage River at Mari-Osa Campground (MOAM7).

Action stage
17 ft
Minor stage
19 ft
Moderate stage
22 ft
Major stage
25 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

794 
WGUS43 KLSX 051618
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service St Louis MO
1118 AM CDT Fri Jun 5 2020

...The National Weather Service in St. Louis has issued a flood 
warning for the following rivers in Missouri...
 

  Osage River near Mari-Osa Campground

River forecasts are based on observed precipitation and forecast 
precipitation for the next 24 hours.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Rainfall heavier than forecast could cause river levels to rise even 
higher than predicted.  The National Weather Service will monitor 
this developing situation and issue follow up statements as 
conditions or forecasts change.

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.

&&

MOC051-151-062218-
/O.NEW.KLSX.FL.W.0159.200605T1618Z-200607T0000Z/
/MOAM7.1.ER.200605T1240Z.200605T1240Z.200605T1800Z.UU/
1118 AM CDT Fri Jun 5 2020

The National Weather Service in St. Louis has issued a 

* Flood Warning for 
  the Osage River near Mari-Osa Campground
* until Saturday evening.
* At  7:40 AM Friday the stage was 19.0 feet.
* Flood stage is 19.0 feet.
* Minor flooding is occurring and is forecast to continue.
* The river is forecast to fall below flood stage by this afternoon.


&&
                   Fld   Latest               7 a.m. Forecast
LOCATION           Stg  Obs Stg     06/06  06/07  06/08  06/09  06/10

Osage River
  Mari-Osa Campg  19.0   19.00      18.3   17.1   16.3   15.6   14.7


&&


LAT...LON 3849 9199 3849 9202 3847 9202 3853 9204 3853 9202




$$

maples
4 follow-up statements
667 
WGUS83 KLSX 060115
FLSLSX
Flood Statement
National Weather Service St Louis MO
815 PM CDT Fri Jun 5 2020

...The flood warning continues for the following rivers in 
Missouri...

 
  Osage River near Mari-Osa Campground

River forecasts are based on observed precipitation and forecast 
precipitation for the next 24 hours.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Rainfall heavier than forecast could cause river levels to rise even 
higher than predicted.  The National Weather Service will monitor 
this developing situation and issue follow up statements as 
conditions or forecasts change.

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.

&&

MOC051-151-061840-
/O.EXT.KLSX.FL.W.0159.000000T0000Z-200606T1840Z/
/MOAM7.1.ER.200605T1240Z.200605T1240Z.200605T1240Z.UU/
815 PM CDT Fri Jun 5 2020

The Flood Warning continues for
  the Osage River near Mari-Osa Campground
* until Saturday afternoon.
* At  8:00 PM Friday the stage was estimated at 19.1 feet.
* Flood stage is 19.0 feet.
* Minor flooding is occurring.
* The river is forecast to fall below flood stage by Saturday
  morning.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     06/06  06/07  06/08  06/09  06/10

Osage River
  Mari-Osa Campg  19.0  E19.1       18.4   17.4   16.5   15.8   14.7


&&


LAT...LON 3849 9199 3849 9202 3847 9202 3853 9204 3853 9202




$$
054 
WGUS83 KLSX 061523
FLSLSX

Flood Statement
National Weather Service St Louis MO
1022 AM CDT Sat Jun 6 2020

...The flood warning continues for the following rivers in 
Missouri...
 
  Missouri River near Chamois
  Missouri River at Gasconade
  Missouri River at Hermann
  Missouri River at St. Charles
  Osage River near Mari-Osa Campground

River forecasts are based on observed precipitation and forecast 
precipitation for the next 24 hours.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Rainfall heavier than forecast could cause river levels to rise even 
higher than predicted.  The National Weather Service will monitor 
this developing situation and issue follow up statements as 
conditions or forecasts change.

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.

&&

MOC027-151-072122-
/O.EXT.KLSX.FL.W.0154.000000T0000Z-200609T1630Z/
/CMSM7.1.ER.200604T1757Z.200606T1229Z.200608T0430Z.NO/
1022 AM CDT Sat Jun 6 2020

The Flood Warning continues for
  the Missouri River near Chamois
* until Tuesday morning.
* At  7:29 AM Saturday the stage was 19.2 feet.
* Flood stage is 17.0 feet.
* Minor flooding is forecast.
* The river is forecast to continue falling to below flood stage by 
  tomorrow late evening.
* Impact:  At 17.0 feet...Flood Stage:  Lower lying bottom land begins
  to flood.

&&
                   Fld   Latest               7 a.m. Forecast
LOCATION           Stg  Obs Stg     06/07  06/08  06/09  06/10  06/11

Missouri River
  Chamois         17.0   19.20      18.0   16.5   14.7   13.4   11.8

&&

LAT...LON 3871 9185 3873 9164 3868 9164 3855 9192
      3864 9198                       

$$

MOC073-139-072122-
/O.EXT.KLSX.FL.W.0136.000000T0000Z-200610T2100Z/
/GSCM7.1.ER.200527T1536Z.200529T1045Z.200609T0900Z.NO/
1022 AM CDT Sat Jun 6 2020

The Flood Warning continues for
  the Missouri River at Gasconade
* until Wednesday afternoon.
* Flood stage is 22.0 feet.
* The river is forecast to continue falling to below flood stage by 
  Monday night.
* Impact:  At 24.5 feet...Southern portions of Old Rock Road and 
  Twisters Road south of Rhineland begin flooding near this height.

&&
                   Fld   Latest               7 a.m. Forecast
LOCATION           Stg  Obs Stg     06/07  06/08  06/09  06/10  06/11

Missouri River
  Gasconade       22.0              25.1   23.6   21.8   20.3   18.6

&&

LAT...LON 3872 9150 3869 9150 3866 9156 3868 9164
      3873 9164                       

$$

MOC073-139-072122-
/O.EXT.KLSX.FL.W.0155.000000T0000Z-200610T0448Z/
/HRNM7.1.ER.200604T2352Z.200605T2245Z.200608T2248Z.NO/
1022 AM CDT Sat Jun 6 2020

The Flood Warning continues for
  the Missouri River at Hermann
* until Tuesday evening.
* At  9:30 AM Saturday the stage was 23.0 feet.
* Flood stage is 21.0 feet.
* Minor flooding is forecast.
* The river is forecast to continue falling to below flood stage by 
  Monday night.
* Impact:  At 21.0 feet...Minor flooding of cropland begins...
  particularly just north of the Highway 19 bridge along the Loutre 
  River.

&&
                   Fld   Latest               7 a.m. Forecast
LOCATION           Stg  Obs Stg     06/07  06/08  06/09  06/10  06/11

Missouri River
  Hermann         21.0   22.97      22.6   21.8   19.8   18.1   16.6

&&

LAT...LON 3875 9136 3866 9119 3861 9123 3869 9150
      3872 9150                       

$$

MOC183-189-072122-
/O.EXT.KLSX.FL.W.0160.000000T0000Z-200610T0000Z/
/SCLM7.1.ER.200605T1950Z.200606T1500Z.200608T1800Z.NO/
1022 AM CDT Sat Jun 6 2020

The Flood Warning continues for
  the Missouri River at St. Charles
* until Tuesday evening.
* At 10:00 AM Saturday the stage was 25.9 feet.
* Flood stage is 25.0 feet.
* Minor flooding is forecast.
* The river is forecast to continue falling to below flood stage by 
  Monday early afternoon.
* Impact:  At 25.0 feet...The right bank downstream overflows, 
  flooding agricultural bottomland.  Near this stage, Missouri Route 
  H at Island Road will be closed in both directions.

&&
                   Fld   Latest               7 a.m. Forecast
LOCATION           Stg  Obs Stg     06/07  06/08  06/09  06/10  06/11

Missouri River
  St. Charles     25.0   25.92      25.6   25.1   24.1   22.5   21.0

&&

LAT...LON 3891 9033 3886 9018 3881 9017 3859 9072
      3865 9078                       

$$

MOC051-151-071900-
/O.EXT.KLSX.FL.W.0159.000000T0000Z-200607T1900Z/
/MOAM7.1.ER.200605T1240Z.200605T1240Z.200606T1300Z.UU/
1022 AM CDT Sat Jun 6 2020

The Flood Warning continues for
  the Osage River near Mari-Osa Campground
* until Sunday afternoon.
* At  8:00 AM Saturday the stage was 19.0 feet.
* Flood stage is 19.0 feet.
* Minor flooding is occurring.
* The river is forecast to continue falling to below flood stage by 
  early this afternoon.

&&
                   Fld   Latest               7 a.m. Forecast
LOCATION           Stg  Obs Stg     06/07  06/08  06/09  06/10  06/11

Osage River
  Mari-Osa Campg  19.0   19.00      18.0   16.8   15.7   14.7   13.5

&&

LAT...LON 3849 9199 3849 9202 3847 9202 3853 9204 3853 9202

$$
050 
WGUS83 KLSX 070116
FLSLSX
Flood Statement
National Weather Service St Louis MO
816 PM CDT Sat Jun 6 2020

...The flood warning continues for the following rivers in Missouri..

  Osage River near Mari-Osa Campground

River forecasts are based on observed precipitation and forecast 
precipitation for the next 24 hours.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Rainfall heavier than forecast could cause river levels to rise even 
higher than predicted.  The National Weather Service will monitor 
this developing situation and issue follow up statements as 
conditions or forecasts change.

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.

&&

MOC051-151-071900-
/O.CON.KLSX.FL.W.0159.000000T0000Z-200607T1900Z/
/MOAM7.1.ER.200605T1240Z.200605T1240Z.200606T1300Z.UU/
816 PM CDT Sat Jun 6 2020

The Flood Warning continues for
  the Osage River near Mari-Osa Campground
* until Sunday afternoon.
* At  8:00 AM Saturday the stage was 19.0 feet.
* Flood stage is 19.0 feet.
* Minor flooding is occurring.
* The river is forecast to continue falling to below flood stage by 
  Sunday morning.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     06/07  06/08  06/09  06/10  06/11

Osage River
  Mari-Osa Campg  19.0   19.00      18.0   16.8   15.7   14.6   13.4


&&


LAT...LON 3849 9199 3849 9202 3847 9202 3853 9204 3853 9202




$$
998 
WGUS83 KLSX 071518
FLSLSX

Flood Statement
National Weather Service St Louis MO
1018 AM CDT Sun Jun 7 2020

...The flood warning is cancelled for the following rivers in 
Missouri...
 
  Osage River near Mari-Osa Campground

...The flood warning continues for the following rivers in 
Missouri...
 
  Missouri River near Chamois
  Missouri River at Gasconade
  Missouri River at Hermann
  Missouri River at St. Charles

River forecasts are based on observed precipitation and forecast 
precipitation for the next 24 hours.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Rainfall heavier than forecast could cause river levels to rise even 
higher than predicted.  The National Weather Service will monitor 
this developing situation and issue follow up statements as 
conditions or forecasts change.

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.

&&

MOC027-151-082117-
/O.EXT.KLSX.FL.W.0154.000000T0000Z-200609T2136Z/
/CMSM7.1.ER.200604T1757Z.200606T1229Z.200608T0936Z.NO/
1018 AM CDT Sun Jun 7 2020

The Flood Warning continues for
  the Missouri River near Chamois
* until Tuesday afternoon.
* At  7:29 AM Saturday the stage was 19.2 feet.
* Flood stage is 17.0 feet.
* Minor flooding is forecast.
* The river is forecast to continue falling to below flood stage by 
  early tomorrow.
* Impact:  At 17.0 feet...Flood Stage:  Lower lying bottom land begins
  to flood.

&&
                   Fld   Latest               7 a.m. Forecast
LOCATION           Stg  Obs Stg     06/08  06/09  06/10  06/11  06/12

Missouri River
  Chamois         17.0   19.20      16.8   15.2   13.4   12.3   11.8

&&

LAT...LON 3871 9185 3873 9164 3868 9164 3855 9192
      3864 9198                       

$$

MOC073-139-082117-
/O.EXT.KLSX.FL.W.0136.000000T0000Z-200611T0336Z/
/GSCM7.1.ER.200527T1536Z.200529T1045Z.200609T1536Z.NO/
1018 AM CDT Sun Jun 7 2020

The Flood Warning continues for
  the Missouri River at Gasconade
* until Wednesday evening.
* Flood stage is 22.0 feet.
* The river is forecast to have a maximum value of 25.0 feet this 
  afternoon.
* Impact:  At 24.5 feet...Southern portions of Old Rock Road and 
  Twisters Road south of Rhineland begin flooding near this height.

&&
                   Fld   Latest               7 a.m. Forecast
LOCATION           Stg  Obs Stg     06/08  06/09  06/10  06/11  06/12

Missouri River
  Gasconade       22.0              24.0   22.3   20.4   19.0   18.3

&&

LAT...LON 3872 9150 3869 9150 3866 9156 3868 9164
      3873 9164                       

$$

MOC073-139-082117-
/O.EXT.KLSX.FL.W.0155.000000T0000Z-200610T0900Z/
/HRNM7.1.ER.200604T2352Z.200605T2245Z.200609T0300Z.NO/
1018 AM CDT Sun Jun 7 2020

The Flood Warning continues for
  the Missouri River at Hermann
* until late Tuesday night.
* At  9:30 AM Sunday the stage was 22.6 feet.
* Flood stage is 21.0 feet.
* Minor flooding is forecast.
* The river is forecast to continue falling to below flood stage by 
  tomorrow late evening.
* Impact:  At 21.0 feet...Minor flooding of cropland begins...
  particularly just north of the Highway 19 bridge along the Loutre 
  River.

&&
                   Fld   Latest               7 a.m. Forecast
LOCATION           Stg  Obs Stg     06/08  06/09  06/10  06/11  06/12

Missouri River
  Hermann         21.0   22.61      22.0   20.3   18.3   16.9   16.3

&&

LAT...LON 3875 9136 3866 9119 3861 9123 3869 9150
      3872 9150                       

$$

MOC183-189-082117-
/O.EXT.KLSX.FL.W.0160.000000T0000Z-200610T0300Z/
/SCLM7.1.ER.200605T1950Z.200606T1930Z.200608T2100Z.NO/
1018 AM CDT Sun Jun 7 2020

The Flood Warning continues for
  the Missouri River at St. Charles
* until Tuesday evening.
* At 10:00 AM Sunday the stage was 25.7 feet.
* Flood stage is 25.0 feet.
* Minor flooding is forecast.
* The river is forecast to continue falling to below flood stage by 
  tomorrow afternoon.
* Impact:  At 25.0 feet...The right bank downstream overflows, 
  flooding agricultural bottomland.  Near this stage, Missouri Route 
  H at Island Road will be closed in both directions.

&&
                   Fld   Latest               7 a.m. Forecast
LOCATION           Stg  Obs Stg     06/08  06/09  06/10  06/11  06/12

Missouri River
  St. Charles     25.0   25.70      25.2   24.3   22.8   21.1   20.2

&&

LAT...LON 3891 9033 3886 9018 3881 9017 3859 9072
      3865 9078                       

$$

MOC051-151-071548-
/O.CAN.KLSX.FL.W.0159.000000T0000Z-200607T1900Z/
/MOAM7.1.ER.200605T1240Z.200605T1240Z.200606T1300Z.UU/
1018 AM CDT Sun Jun 7 2020

The Flood Warning is cancelled for
  the Osage River near Mari-Osa Campground.
* At  9:30 AM Sunday the stage was 18.0 feet.
* Flood stage is 19.0 feet.
* The river fell below flood stage at 8:00 AM Saturday.
* The river will continue falling to 16.8 feet by tomorrow morning.

&&
                   Fld   Latest               7 a.m. Forecast
LOCATION           Stg  Obs Stg     06/08  06/09  06/10  06/11  06/12

Osage River
  Mari-Osa Campg  19.0   18.00      16.8   15.7   14.6   13.4       

&&

LAT...LON 3849 9199 3849 9202 3847 9202 3853 9204 3853 9202

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Jun 5, 6:37 AM CDT, 4 hours 41 minutes earlier.

Area forecast discussion, Jun 5, 6:37 AM CDT, 4 hours 41 minutes before
Area Forecast Discussion...Updated Aviation
National Weather Service Saint Louis MO
637 AM CDT Fri Jun 5 2020

.SHORT TERM...  (Through Late Saturday Afternoon)
Issued at 403 AM CDT Fri Jun 5 2020

The primary forecast concern for today through Saturday is
convective trends. First, the line moving through northwest Missouri
toward central Missouri this morning will be capable of producing
60+ mph wind as it moves into our CWFA around 12Z this morning.
Forward propagating Corfidi vectors indicate it should maintain its
southeasterly course this morning, and it may outrun the best
elevated instability over western and central Missouri as it
continues into the eastern Ozarks.  Therefore I think it will begin
weakening as it moves into central Missouri and the weakening trend
should continue as it moves into southeast Missouri later this
morning.

Operational deterministic models show a very unstable atmosphere
this afternoon with 4000-5000 J/Kg of SBCAPE over Missouri.  Even
the SPC HREF mean SBCAPE shows comparable values.  Instability drops
off east of the Mississippi River in most models, but that doesn't
mean there couldn't be storms in Illinois as well.  What the
deterministic guidance and the HREF also show is a 10-40 J/Kg
surface CINH...which could be enough to suppress convection this
afternoon given the lack of a strong triggering mechanism.  There
are some hints of convergence along the weak front that will be
pushing into southern Iowa...but I don't know if that will be
enough.  The consensus among the CAMs is that the ongoing convection
over the lower Missouri Valley will be weakening during the morning,
and then there may be a few isolated storms generally along and west
of the Mississippi river before another large complex of storms
develops over south central Missouri during the mid-late afternoon.
This seems reasonable given the aforementioned points, and the
probability that there will be old boundaries from this morning's
convection over south central Missouri to help with initiation.
Regardless, the forecast will need to be monitored closely today as
it's possible initiation could take place up near the Missouri/Iowa
border late this afternoon in which case it's possible a large MCS
could roll through the area during the evening...although this is
not the most likely scenario based on the consensus of guidance.

Saturday's forecast will depend highly on what happens today and
tonight.  However, mass fields on the deterministic guidance are in
good agreement with high pressure moving across the Upper Midwest
into the Great Lakes and the wind turning to the east and northeast
across our area in response.  If there is a large MCS that develops
over Missouri tonight and sweeps south, this could actually push the
effective front further south and end precip chances across the
entire area.  However it looks like there still enough uncertainty
in the position of the synoptic boundary and how much dry air can
infiltrate behind Friday night's storms that slight chance to low
chance PoPs along and south of I-70 are still reasonable.

Carney

.LONG TERM...  (Saturday Night through Thursday)
Issued at 403 AM CDT Fri Jun 5 2020

Dry Summer-like conditions look likely for Sunday and Monday with
high pressure at the surface moving through the Great Lakes and
an upper level ridge over the mid Mississippi Valley. It still
looks warm with highs in the upper 80s to low 90s in spite of the
easterly flow. It does look like the easterly flow will keep lower
dew point temperatures in the low to mid 60s over the area
though, so while it will be warm both Sunday and Monday, it
shouldn't feel too humid.

Medium range guidance continues to be in good agreement in handling
the remnants of "Cristobal".  The low gets pulled north into the
Mississippi Valley by a deep longwave mid-latitude trough over the
western U.S. Monday into Monday night, and incorporated into the mid-
latitude flow on Tuesday over northern Arkansas or and southern
Missouri.  The tropical system should produce a solid 1-3 inches of
rain with higher amounts likely as it moves north-northeast from
south central Missouri to northern Illinois Tuesday and Tuesday
night.  While this is by no means a sure thing yet, deterministic
guidance has been remarkably consistent between runs, and with the
ensemble means.  High pressure builds across the central U.S.
Wednesday and Thursday bringing a cooler and drier pattern in
Cristobal's wake.

Carney

&&

.AVIATION...  (For the 12z TAFs through 12z Saturday Morning)
Issued at 628 AM CDT Fri Jun 5 2020

Showers and thunderstorms moving through central Missouri will
continue to the southeast this morning. Another area of storms
over south central Iowa will likewise continue moving southeast
into Missouri and Illinois this morning. There has been a general
weakening trend in both of these thunderstorm complexes, and I
think this trend will continue. Boundaries left over from these
storms could provide a focus for additional development this
afternoon, if the clouds can clear out and we heat up enough.
Current thinking is that there could be some scattered storms this
afternoon and into the early evening, though timing and coverage
remains very uncertain at this time. VFR flight conditions are
expected to prevail outside of thunderstorms through the period.

Carney

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...None.
IL...None.
&&

WFO LSX
Hazardous weather outlook, Jun 5, 4:15 AM CDT, 7 hours 3 minutes before
Hazardous Weather Outlook
National Weather Service Saint Louis MO
415 AM CDT Fri Jun 5 2020

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-061200-
Adams IL-Audrain MO-Bond IL-Boone MO-Brown IL-Calhoun IL-Callaway MO-
Clinton IL-Cole MO-Crawford MO-Fayette IL-Franklin MO-Gasconade MO-
Greene IL-Iron MO-Jefferson MO-Jersey IL-Knox MO-Lewis MO-Lincoln MO-
Macoupin IL-Madison IL-Madison MO-Marion IL-Marion MO-Moniteau MO-
Monroe IL-Monroe MO-Montgomery IL-Montgomery MO-Osage MO-Pike IL-
Pike MO-Ralls MO-Randolph IL-Reynolds MO-Saint Charles MO-
Saint Clair IL-Saint Francois MO-Saint Louis City MO-Saint Louis MO-
Sainte Genevieve MO-Shelby MO-Warren MO-Washington IL-Washington MO-
415 AM CDT Fri Jun 5 2020

This Hazardous Weather Outlook is for portions of eastern and
central Missouri as well as west central and southwest Illinois.

.DAY ONE...Today and tonight.

Severe thunderstorms with damaging winds in excess of 60 mph are
likely across parts of central Missouri early this morning.

There is a chance of thunderstorms this afternoon and evening across
much of the area. Some of the storms could be severe. The primary
threat from any storms this afternoon and evening will be damaging
winds.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

There is a chance of thunderstorms on Saturday and again Monday night
through early Wednesday. Heavy rainfall is possible Tuesday
afternoon and night.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed this morning across parts of central
Missouri, and again this afternoon and evening.

Carney

In the hours before

Local storm report, Jun 5, 8:07 AM CDT, 3 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
807 AM CDT FRI JUN 5 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0930 PM     FLASH FLOOD      5 SE PHILADELPHIA       39.80N 91.67W
06/03/2020                   MARION             MO   911 CALL CENTER

            MARION COUNTY ROAD 230 BRIDGE OVER BIG
            BRANCH CREEK WAS WASHED OUT, TIME AND
            DURATION ESTIMATED. REPORT FROM E-911
            EXECUTIVE DIRECTOR IN MARION COUNTY.

&&

MCF
Local storm report, Jun 5, 8:18 AM CDT, 3 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
818 AM CDT FRI JUN 5 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0816 PM     FLASH FLOOD      5 S THOMPSON            39.12N 91.98W
06/03/2020                   AUDRAIN            MO   EMERGENCY MNGR

            STATE HWY D AT AUDRAIN COUNTY ROAD 947 WAS
            FLOODED. CORRECTS PREVIOUS FLASH FLOOD
            REPORT FROM 5 S THOMPSON. ADDED ESTIMATED
            DURATION.

&&

MCF
Local storm report, Jun 5, 8:44 AM CDT, 2 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
844 AM CDT FRI JUN 5 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 PM     FLASH FLOOD      4 SW MEXICO             39.12N 91.92W
06/03/2020                   AUDRAIN            MO   EMERGENCY MNGR

            ESTIMATED TIMES OF ROAD INUNDATIONS STILL
            CLOSED BY 7 A.M. THE FOLLOWING MORNING OF
            AUDRAIN COUNTY ROAD 917 SOUTH OF HWY D AND
            919 NORTH OF HWY D, LIKELY ALONG OR NEAR
            SCATTERING FORK.

&&

MCF
Local storm report, Jun 5, 8:55 AM CDT, 2 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
855 AM CDT FRI JUN 5 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1100 PM     FLASH FLOOD      6 NNW THOMPSON          39.27N 92.01W
06/03/2020                   AUDRAIN            MO   EMERGENCY MNGR

            ESTIMATED TIMES OF NUMEROUS ROAD CLOSURES IN
            NW AUDRAIN COUNTY, INCLUDING AUDRAIN COUNTY
            ROAD (ACR) 232, ACR 214 AT HWY E,
            INTERSECTION OF HWY E AND HWY T, ACR 208
            EAST OF 233, INTERSECTION OF STATE HIGHWAYS
            22 AND E, ACR 217, ACR 381 AT HWY T, AND HWY
            T AT ACR 209.

&&

MCF

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 5, 7:12 AM CDTSevere Thunderstorm WarningLSXKnox, Lewis, Marion, Shelby32 min
Jun 5, 11:21 AM CDTRiver Flood WarningLSXSaint Charles, Saint Louis3 days

Nearby

River Flood Warnings in Missouri, 2020Every river flood warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.